# SDR 9500199955

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO MSP, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED FOR LANDING.  PERFORMED GO-AROUND AND UTILIZED EMERGENCY GEAR EXTENSION PROCEDURES.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  REPLACED THE NOSE GEAR UPLOCK SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
